# SDR DALA2025081306049

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,755 hours, 1,926 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON SKIN CLIP FRAME 48 FWD SIDE AT STRINGER 4 LT.   REPAIRED PER ERA 628417-14 REV ORIGINAL.
